# SDR SB08016

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHTS IN THE MID CABIN WILL NOT STAY ILLUMINATED DURING TEST.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK M1479.  OPERATIONAL CHECK GOOD.
